# SDR USAASB03088

- Difficulty date: June 20, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT THE LAST TWO SEAT ROWS, THE AFT RT SERVICE DOOR AND THE RIGHT EMERGENCY EXIT, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 6 BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
